# SDR VNAA20250601003

- Difficulty date: April 21, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS379.00 TO FS 720.85 (5EA).  CORROSION ON RH SIDE SEAT RAIL BTW FS379.00 TO FS 720.85 (5EA) WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A02, SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12).
